Systemic problems after Juvederm.
I am sorry to hear of your many problems. I have seen reports of vision problems when juvederm is injected into the glabellar area. I have not heard of hearing loss, memory loss, or the extremity problems. Certainly a biofilm can surround a juvederm area and this is in fact an infection. I hope all of these conditions can be reversed and cured. I can not even remotely begin to make a statement regarding causation of your many problems. Clearly you trace this back to your juvederm treatment. You need to seek many opinions regarding your condition from plastic surgeons, dermatologists, internists, infectious disease doctors, ophthalmologists and ENT doctors. This is an arduous effort but one that is wise and should be productive. I hope you return to 100% health. My Best, Dr C
An in depth medical history is required to determine any cause of your symptoms.
Thank you for your question. An in depth medical history is required to determine any cause of your symptoms. Please consult your injector to discuss location of product and technique used. Seek a consultation with an infectious disease specialist to have your medical history assessed.